# SDR YV3R2019052300091

- Difficulty date: May 1, 2019
- Submitted: May 23, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-VI
- Make and model: Robsin R22BETAII
- Aircraft serial: 4759
- Engine: Lyc O360J2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Part serial: HS073090
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED STARTER PINION ENGAGES, BUT INSUFFICIENT TORQUE TO TURN OVER ENGINE.
